# SDR DALA2018040802269

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED BULKHEAD WEB BS 663, BETWEEN RBL 24 TO RBL 45.  MAINTENANCE REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10,  REPAIR 3.
